02-06-2005, 06:47 PM #1Female Member
- Join Date
- Nov 2004
need some help for a young friend!!!
hey i was just talking to a young guy at the gym he is 19 years old and in awsome shape i mean the kid is really got some great genes,but he recently started a cycle of decca and test im not sure of the amount and i am a female so i really dont know about the male stuff he was fairly lean before i would say no more then 10 percent he just started 3 weeks ago and he is holding all kinds of water he ask me if i knew what to do i told him maybe i could get some answers for him is this a normal side and if so is there antthing you can do to help with all the water thanks karilee
02-06-2005, 06:52 PM #2Banned
- Join Date
- Jan 2005
- Sacramento area
He probably is sweating all the time also. I had this problem when I Imax test. I looked bigger but my face swelled up too. lol My friends made fun of me calling me puff face ext. Now im on a Winstrol only cycle and would reccoment for your friend to run the test and winni and lose the decca. JMO
02-06-2005, 07:15 PM #3
Steroids cause water retention, this is not a harmful side effect but can look a little weird if there is too much water being held. Nolvadex and L-dex are two things used to help this problem.
Oh yeah, do not tell your friend to change or end the cycle he is doing, let him finish it off.
Tell you friend to research these two things I mentioned above and then go from there.
02-06-2005, 07:39 PM #4
nolva will help keep the water down a bit
02-06-2005, 07:54 PM #5
02-06-2005, 08:05 PM #6
femara will get rid of any water he's holding. also staying away from salty foods will help out. but its all part of the game.
also Karilee if ur a female member u should get ur name in pink so everyone knows, pm a mod and it will get changed for u.
02-06-2005, 08:44 PM #7
And get us a picture quick! tycin I called it first.
02-06-2005, 08:47 PM #8Originally Posted by Mesomorphyl
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)